Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 23, NWS Tulsa, OK

June 19, 2007Tulsa County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 19, 2007, 10:19 PM CDT for Tulsa County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 10:19 PM CDT (03:19 UTC)
Expired
Jun 20, 2007, 1:15 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Whole counties

County Tulsa County, OK

The radar

The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 10:35 PM CDTFLOODTulsa, OKSEVERAL FEET OF WATER AT THE INTERSECTION OF 41ST AND LEWIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5627 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 200321
FFWTSA
OKC143-200615-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 115 AM CDT

* AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 3 MILES
  NORTHEAST OF BROKEN ARROW TO TULSA...MOVING NORTH AT 5 MPH.        
  RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN.     
  ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 115 AM CDT.

* THE STORMS PRODUCING THE HEAVY RAINFALL WILL AFFECT                
  TULSA...BROKEN ARROW...AND SAND SPRINGS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3597 9578 3598 9604 3620 9603 3619 9575

$$
2 follow-up statements
000 
WGUS74 KTSA 200422
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1119 PM CDT TUE JUN 19 2007

OKC143-200615-
TULSA OK-
1119 PM CDT TUE JUN 19 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
CENTRAL TULSA COUNTY...

AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM SOUTHERN
WASHINGTON COUNTY...TO FAR WESTERN TULSA COUNTY.  THE STORMS 
PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY...HOWEVER THEY 
ARE EXPECTED TO BEGIN SHIFTING BACK SOUTHWARD DURING THE NEXT FEW 
HOURS.  THIS PROGRESSION OF HEAVY RAIN INTO THE TULSA METRO AREA 
WILL WORSEN ANY ONGOING FLOODING PROBLEMS.

RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN OVER 
SOUTHERN AND WESTERN PORTIONS OF THE CITY OF TULSA. ANOTHER 1 TO 2 
INCHES WILL BE POSSIBLE THROUGH 115 AM CDT AS THE HEAVY RAIN MOVES 
BACK INTO TULSA.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE BROKEN ARROW...JENKS AND TULSA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3597 9578 3598 9604 3620 9603 3619 9575

$$
000 
WGUS74 KTSA 200511
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CDT WED JUN 20 2007

OKC143-200518-
TULSA OK-
1208 AM CDT WED JUN 20 2007

...THE FLASH FLOOD WARNING FOR CENTRAL TULSA COUNTY IS CANCELLED...

THE HEAVY RAINFALL HAS CURRENTLY ENDED ACROSS CENTRAL TULSA 
COUNTY...THOUGH A BROAD REGION OF MODERATE TO HEAVY RAIN CONTINUES 
ACROSS OSAGE...PAWNEE...AND CREEK COUNTIES.  THIS AREA OF HEAVY RAIN 
MAY MOVE INTO THE TULSA METRO AREA LATER TONIGHT...WHICH COULD 
REQUIRE ADDITIONAL FLASH FLOOD WARNINGS.  HOWEVER...DUE TO THE FACT 
THAT THE HEAVY RAIN HAS ENDED FOR NOW AND CONDITIONS MAY REMAIN 
MOSTLY DRY FOR AN HOUR OR TWO...THE FLASH FLOOD WARNING HAS BEEN 
CANCELLED.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3597 9578 3598 9604 3620 9603 3619 9575

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 9:05 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 19, 9:05 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT TUE JUN 19 2007

.DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE NORTH OF INTERSTATE 40
IN THE VICINITY OF A WEAK FRONTAL BOUNDARY THAT EXTENDS FROM NEAR KFYV
TO KCQB. THE AIRMASS CONTINUES TO BE RATHER UNSTABLE WITH CAPE VALUES IN
EXCESS OF 3000 J/KG IN AREAS THAT HAVE NOT ALREADY BEEN WORKED OVER BY
THUNDERSTORMS. HOWEVER...THE CAP IS BEGINNING TO STRENGTHEN ACROSS THE
REGION WITH THE LOSS OF DAYTIME HEATING. I WOULD EXPECT THE THUNDERSTORMS
TO DIMINISH IN COVERAGE AND INTENSITY OVER THE NEXT COUPLE OF HOURS.
HOWEVER...THE WESTERN PORTIONS OF THE FORECAST AREA COULD BE IMPACTED BY A LARGE
MCS THAT IS DEVELOPING ACROSS PORTIONS OF CENTRAL AND WESTERN OKLAHOMA
AS IT MOVES TO THE SOUTH.

HAVE MADE SOME ADJUSTMENTS TO THE POPS. WILL NOT MAKE ANY CHANGES
TO OVERNIGHT TEMPERATURES AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  90  73  92 /  60  20  10  10
FSM   71  91  69  92 /  50  30  10  10
MLC   71  89  70  91 /  60  30  10  10
BVO   67  89  70  92 /  40  20  10  10
FYV   66  86  65  87 /  20  40  10  10
BYV   66  86  67  87 /  20  30  10  10
MKO   71  88  70  91 /  60  30  10  10
MIO   70  89  71  91 /  40  30  10  10
F10   70  88  70  90 /  60  30  10  10
HHW   73  90  72  92 /  40  30  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
Hazardous weather outlook, Jun 19, 5:28 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT TUE JUN 19 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
527 PM CDT TUE JUN 19 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG AND SOUTH OF A PAWNEE
        OKLAHOMA TO FORT SMITH ARKANSAS LINE.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A WEAK
FRONTAL BOUNDARY THAT EXTENDS FROM NORTH-CENTRAL OKLAHOMA
SOUTHEASTWARD INTO WEST-CENTRAL ARKANSAS THIS EVENING. ADDITIONAL
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE
VICINITY OF THIS BOUNDARY AS WE MOVE THROUGH THE EVENING HOURS.
THE AIRMASS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
IS VERY UNSTABLE WITH CAPE VALUES IN EXCESS OF 4000 J/KG ACROSS
MUCH OF THE REGION. THE CAP HAS ALSO WEAKENED ACROSS THE REGION
ESPECIALLY IN THE VICINITY OF THE FRONTAL BOUNDARY. THE DEEP LAYER
SHEAR WILL BE ADEQUATE FOR SUPERCELL DEVELOPMENT WITH LARGE HAIL
AND WIND GUSTS AROUND 70 MPH THE MAIN THREATS. THIS ACTIVITY IS
EXPECTED TO DIMINISH A FEW HOURS AFTER SUNSET WITH THE LOSS OF
DAYTIME HEATING. HOWEVER...ADDITIONAL THUNDERSTORMS ARE POSSIBLE
OVERNIGHT AS A THUNDERSTORM COMPLEX MAY DEVELOP LATER TONIGHT ACROSS
WESTERN KANSAS AND MOVE INTO EASTERN OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
WITH THE POSSIBLE THUNDERSTORM COMPLEX OVERNIGHT...THUNDERSTORMS
WILL BE POSSIBLE DURING THE MORNING.  THERE IS ALSO A CHANCE
FOR ISOLATED TO SCATTERED THUNDERSTORMS TO FORM ALONG LEFTOVER
BOUNDARIES WEDNESDAY AFTERNOON AND EVENING.

AFTER WEDNESDAY NIGHT...A RIDGE OF HIGH PRESSURE ALOFT WILL
TAKE CONTROL OF THE WEATHER.  DRY AND VERY WARM WEATHER IS
EXPECTED FOR MUCH OF THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 19, 8:37 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT TUE JUN 19 2007

OKZ061-067-200200-
ROGERS OK-WAGONER OK-
837 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHWESTERN WAGONER AND SOUTHERN ROGERS

AT 837 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
WEST OF INOLA...MOVING NORTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...TULSA AND INOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3609 9579 3598 9561 3614 9543 3628 9565
Special weather statement, Jun 19, 8:50 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 PM CDT TUE JUN 19 2007

OKZ064-200215-
CREEK OK-
850 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK

AT 850 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHWEST OF SLICK...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SLICK.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3583 9639 3568 9651 3563 9633 3574 9616
Special weather statement, Jun 19, 9:21 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT TUE JUN 19 2007

OKZ064-200300-
CREEK OK-
921 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN CREEK

AT 921 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF DEPEW...MOVING NORTHWEST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MILFAY AND DEPEW.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3567 9639 3579 9631 3590 9659 3566 9661
Local storm report, Jun 19, 9:28 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             DEPEW                   35.80N 96.51W
06/19/2007  E0.88 INCH       CREEK              OK   TRAINED SPOTTER

            RELAYED BY BROADCAST MEDIA.

&&

JDS
Special weather statement, Jun 19, 9:56 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
956 PM CDT TUE JUN 19 2007

OKZ060-061-067-200345-
ROGERS OK-TULSA OK-WAGONER OK-
956 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHERN WAGONER...SOUTHEASTERN ROGERS AND CENTRAL TULSA

AT 956 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF WAGONER TO TULSA...
STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...JENKS...GLENPOOL...BROKEN ARROW...WAGONER...COWETA
AND ONETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3614 9560 3612 9558 3613 9550 3611 9545
      3607 9544 3607 9521 3592 9541 3595 9602
      3619 9599
Special weather statement, Jun 19, 10:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT TUE JUN 19 2007

OKZ062-200400-
MAYES OK-
1013 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CENTRAL MAYES

AT 1013 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES EAST OF SALINA...REMAINING NEAR STATIONARY. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LOCUST GROVE...SALINA
AND SPAVINAW.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3622 9499 3640 9502 3639 9530 3616 9525

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:17 PM CDTSpecial Weather StatementTSAAdair28 min
Jun 19, 7:20 PM CDTSpecial Weather StatementTSAHaskell25 min
Jun 19, 7:22 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee53 min
Jun 19, 8:10 PM CDTSpecial Weather StatementTSAAdair50 min
Jun 19, 8:29 PM CDTSevere Thunderstorm WarningTSAMayes61 min
Jun 19, 8:37 PM CDTSpecial Weather StatementTSAWagoner23 min
Jun 19, 8:50 PM CDTSpecial Weather StatementTSACreek25 min
Jun 19, 9:21 PM CDTSpecial Weather StatementTSACreek39 min
Jun 19, 9:56 PM CDTSpecial Weather StatementTSATulsa, Wagoner49 min
Jun 19, 10:11 PM CDTSevere Thunderstorm WarningTSATulsa64 min
Jun 19, 10:13 PM CDTSpecial Weather StatementTSAMayes47 min
Jun 19, 10:44 PM CDTSpecial Weather StatementTSAPawnee31 min
Jun 19, 11:24 PM CDTSpecial Weather StatementTSAOsage51 min
Jun 19, 11:25 PM CDTFlash Flood WatchTSACreek, Pawnee, Tulsa, Washington5 hr
Jun 19, 11:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Jun 19, 11:36 PM CDTFlash Flood WarningTSAOsage3 hr
Jun 19, 11:58 PM CDTSpecial Weather StatementTSACreek32 min
Jun 20, 12:51 AM CDTSpecial Weather StatementTSAOkfuskee39 min
Jun 20, 2:35 AM CDTSpecial Weather StatementTSAOttawa40 min
Jun 20, 2:39 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okfuskee66 min
Jun 20, 3:58 AM CDTSpecial Weather StatementTSASequoyah47 min
Jun 20, 4:44 AM CDTSpecial Weather StatementTSAPittsburg46 min
Jun 20, 5:19 AM CDTSpecial Weather StatementTSAOkmulgee41 min
Jun 20, 5:23 AM CDTSpecial Weather StatementTSATulsa37 min
Jun 20, 7:08 AM CDTSpecial Weather StatementTSAChoctaw52 min
Jun 20, 9:29 AM CDTSpecial Weather StatementTSALeFlore61 min
Jun 20, 9:43 AM CDTSevere Thunderstorm WarningTSALeFlore62 min
Jun 20, 4:05 PM CDTSpecial Weather StatementTSAChoctaw55 min

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.